MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3 - occupation: radiology doctor.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the wire guide from a neff percutaneous access set unraveled.The wire was advanced through the needle when the coil at the end of the wire "came loose".Then the wire was removed through the needle, and a new product was opened to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
G1: contact office country: united states g1: manufacturing site country: united states investigation ¿ evaluation it was reported that the wire guide from a neff percutaneous access set unraveled.The wire was advanced through the needle when the coil at the end of the wire unraveled.Then the wire was removed through the needle, and a new product was opened to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation, including the complaint history, device history record, and quality control procedures were conducted during the investigation.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed three related non-conformances for the wire guide in which 26 devices were scrapped due to broken solders, insufficient solder, and incorrect solder length.A complaint history search identified one other event reported for the same failure mode, from the same customer.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.This device is not supplied with instructions for use (ifu).However, the wire guide holder is supplied with a label that indicates the wire guide should not be withdrawn through the needle.Based on the information provided, no product returned, and the results of our investigation, it was concluded that this event to be a failure to follow instructions.It is likely the wire guide became damaged when the wire guide was withdrawn through the needle.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20335484
Report Number1820334-2024-01286
Device Sequence Number15853800
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)270721(10)NS16166728
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot NumberNS16166728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown